Skip to Content

When taking diclofenac does it cause weight gain?

Responses (1)

Anonymous 30 Apr 2013

Hello,

Yes, it is a possible side effect;

Get emergency medical help if you have any of these signs of an allergic reaction while taking diclofenac: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

Stop using diclofenac and call your doctor at once if you have a serious side effect such as:

chest pain, weakness, shortness of breath, slurred speech, problems with vision or balance;
black, bloody, or tarry stools;
coughing up blood or vomit that looks like coffee grounds;
swelling or ****rapid weight gain***, urinating less than usual or not at all;
nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);
bruising, severe tingling, numbness, pain, muscle weakness;
neck stiffness, chills, increased sensitivity to light, purple spots on the skin, and/or seizure (convulsions); or
severe skin reaction -- fever, sore throat, swelling in your face or tongue, burning in your eyes, skin pain, followed by a red or purple skin rash that spreads (especially in the face or upper body) and causes blistering and peeling.

Less serious side effects of diclofenac may include:

upset stomach, mild heartburn or stomach pain, diarrhea, constipation bloating, gas;
dizziness, headache, nervousness;
skin itching or rash;
blurred vision; or
ringing in your ears.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects.

https://www.drugs.com/sfx/diclofenac-side-effects.html

Take care,

masso.-

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions